# SDR FDEA201708162253

- Difficulty date: August 16, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 72,198 hours, 24,075 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929407
- Condition: Worn
- Location: Bs 1396
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT BS 1396, LBL 8.5 FOUND WORN.  REPLACED THE DAMAGED SEAT TRACK IAW SRM 53-70-00, FIG 1, VOL I, SRM 51-31-01, VOL II, 7, AND  DWG SR10-53-002.  MAJOR REPAIR.
